# SDR SCNA20230515153

- Difficulty date: April 24, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00269: DAMAGE FOUND ON INTERCOSTAL @STA 294.5+12 LBL 11, WL 208. - - - RESOLUTION: REMOVED AND REPLACED  INTERCOSTAL AT STA 294.5+12 LBL 11, WL 208 IAW B737 SRM 51-40-02-0G AND DWG 141A5600
